# SDR AALA20101121DFW02

- Difficulty date: November 20, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 38,615 hours, 5,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 3 DOOR EMERGENCY AISLE OVERHEAD LIGHT INOPERATIVE.  REPLACED LAMP FOR RIGHT NUMBER 3 DOOR EMERGENCY AISLE OVERHEAD LIGHT.  OPS CHECK NORMAL.
